# SDR COMA9620003

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Engine: Garrtt TPE33111U
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Part number: 8974763
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT ENGINE TORQUE ROLLBACK FROM 87 PERCENT TO 82 PERCENT DURING TAKEOFF.  RECALIBRATED THE EGT COMPENSATOR.
